Dr Vladimir Mangazeev

Dr Vladimir Mangazeev
Position
Fellow
Department
Department of Theoretical Physics
Office phone
59475
Email
Office
Le Couteur 3 12
Webpage
http://tpsrv.anu.edu.au/Members/mangazeev

arXiv pre-prints

Murray T Batchelor, Vladimir V Bazhanov, Vladimir V Mangazeev
Exactly Solved Models and Beyond: a special issue in honour of R J Baxter's 75th birthday
arXiv:1608.04899v2
Atsuo Kuniba, Vladimir V. Mangazeev
Density and current profiles in $U_q(A^{(1)}_2)$ zero range process
arXiv:1705.10979v1
Vladimir V. Mangazeev, Peter J. Forrester
Integrable structure of products of finite complex Ginibre random matrices
arXiv:1705.07536v1
, , ,
Stochastic $R$ matrix for $U_q(A^{(1)}_n)$
Nuclear Physics B 913 (2016) 248-277
arXiv:1604.08304v4
, , , ,
Scaling and universality in the 2D Ising model with a magnetic field
Physical Review E-Statistical, Nonlinear and Soft Matter Physics 81 (2010) 4
arXiv:1002.4234v2
Vladimir V. Mangazeev
Picard solution of Painlev\'e VI and related tau-functions
arXiv:1002.2327v1
, ,
Quantum Geometry of 3-Dimensional Lattices and Tetrahedron Equation
XVIth International Congress on Mathematical Physics 2009 (2010) 23-44
arXiv:0911.3693v1
, ,
Quantum geometry of 3-dimensional lattices
Journal of Statistical Mechanics: Theory and Experiment July 2008 (2008) 27p
arXiv:0801.0129v3

An Analytic Formula for the A_2 Jack Polynomials
Symmetry, Integrability and Geometry: Methods and Applications (SIGMA) 3 (2007) 014(1-11)
arXiv:math/0701677v1
,
The eight-vertex model and Painleve VI
Journal of Physics A: Mathematical and General 39 (2006) 12235-12243
arXiv:hep-th/0602122v1
,
Eight-vertex model and non-stationary Lame equation
Journal of Physics A: Mathematical and General 38 (2005) L145-L153
arXiv:hep-th/0411094v2
, ,
Q-operator and factorised separation chain for Jack polynomials
Indagationes Mathematicae 14 (2003) 451-482
arXiv:math/0306242v2

Separation of variables for the A_3 elliptic Calogero-Moser system
Journal of Physics A: Mathematical and General 34 (2001) 4183-4195
arXiv:nlin/0105005v1
,
Bethe ansatz for the three-layer Zamolodchikov model
Journal of Physics A: Mathematical and General 32 (1999) 5285-5298
arXiv:solv-int/9903010v1
V. V. Mangazeev
A_2 Macdonald polynomials: a separation of variables
arXiv:q-alg/9512003v1
S. M. Sergeev, V. V. Bazhanov, V. V. Mangazeev
Quantum Dilogarithm and Tetrahedron Equation
arXiv:q-alg/9511015v2
S. M. Sergeev, H. E. Boos, V. V Mangazeev, Yu. G. Stroganov
$Psi$ - Vectors for Three Dimensional Models
arXiv:q-alg/9509019v1
S. M. Sergeev, V. V. Mangazeev, Yu. G. Stroganov
The vertex formulation of the Bazhanov-Baxter Model
arXiv:hep-th/9504035v1
V. V. Mangazeev, S. M. Sergeev, Yu. G. Stroganov
New solution of vertex type tetrahedron equations
arXiv:hep-th/9410049v1
H. E. Boos, V. V. Mangazeev, S. M. Sergeev
Modified Tetrahedron Equations and Related 3D Integrable Models
arXiv:hep-th/9407146v1
V. V. Mangazeev, Yu. G. Stroganov
Elliptic solution for modified tetrahedron equations
arXiv:hep-th/9305145v1

Research publications

Book chapter

XVIth International Congress on Mathematical Physics 2009 Bazhanov V, Mangazeev V, Sergeev S
QUANTUM GEOMETRY OF 3-DIMENSIONAL LATTICES AND TETRAHEDRON EQUATION
XVIth International Congress on Mathematical Physics 2009
World Scientific Publishing Company, Prague (2010) 23-44

Journal article

Mangazeev V
Construction of R-matrices for symmetric tensor representations related to Uq (sln )
Journal of Physics A: Mathematical and Theoretical 49, 49() 1-19
Kuniba A, Mangazeev V, Maruyama S, Okado M
Stochastic R matrix for Uq(An (1))
Nuclear Physics B 913() 248-277
Bazhanov V, Bazhanov V, Bazhanov V, Bazhanov V, Mangazeev V, Mangazeev V, Mangazeev V, Mangazeev V, Okada Y, Okada Y, Sergeev S, Sergeev S
An elliptic parameterisation of the Zamolodchikov model
Nuclear Physics B 871, 1() 127-144
Mangazeev V, Dudalev M, Bazhanov V, Batchelor M, Batchelor M
Scaling and universality in the two-dimensional Ising model with a magnetic field
Physical Review E-Statistical, Nonlinear and Soft Matter Physics 81, 060103() 4
Mangazeev V, Bazhanov V
The eight-vertex model and Painleve VI equation II: eigenvector results
Journal of Physics A: Mathematical and Theoretical 43, 8() 16
Mangazeev V, Guttmann A
Form factor expansions in the 2D Ising model and Painleve VI
Nuclear Physics B 838, 3() 391-412
Mangazeev V, Batchelor M, Batchelor M, Bazhanov V, Dudalev M
Variational approach to the scaling function of the 2D Ising model in a magnetic field
Journal of Physics A: Mathematical and Theoretical 42, 042005() 10
Bazhanov V, Mangazeev V, Sergeev S
Quantum geometry of three-dimensional lattices
Journal of Statistical Mechanics: Theory and Experiment July 2008() 27p
Mangazeev V
An Analytic Formula for the A2 Jack Polynomials
Symmetry, Integrability and Geometry: Methods and Applications (SIGMA) 3() 0141-11
Bazhanov V, Mangazeev V
The Eight-Vertex Model and Painlevé VI
Journal of Physics A: Mathematical and General 39() 12235-12243
Bazhanov V, Mangazeev V
Eight-vertex Model and Non-stationary Lame Equation
Journal of Physics A: Mathematical and General 38() L145-L153
Mangazeev V, Kuznetsov V, Sklyanin E
Q-operator and factorized separation chain for Jack polynomials
Indagationes Mathematicae 14, 3-4() 451-482
Mangazeev V
Separation of variables for the A3 elliptic Calogero-Moser system
Journal of Physics A: Mathematical and General 34, 19() 4183-4195
Mangazeev V, Boos H
Some exact results for the three-layer Zamolodchikov model
Nuclear Physics B 592, 3() 597-626
Mangazeev V
Separation of variables for the A3 elliptic Calegro-Moser system
Journal of Physics A: Mathematical and General 34() 4183-4195
Mangazeev V, Sergeev S
Continuum limit of the triple tau-function model
Theoretical and Mathematical Physics 129() 1573-1580
Mangazeev V, Boos H
Functional relations and nested Bethe ansatz for sl(3) chiral Potts model at q2 = -1
Journal of Physics A: Mathematical and General 32, 16() 3041-3054
Boos H, Mangazeev V
Bethe ansatz for the three-layer Zamolodchikov model
Journal of Physics A: Mathematical and General 32, 28() 5285-5298
Boos H, Mangazeev V
Functional relations and nested Bethe ansatz (3) chiral Potts model at q\^2=-1
Journal of Physics A: Mathematical and General 32, 16() 3041-3054

Listing does not show publications before 2000

When dialing an ANU extension from outside the university:
  • (02) 612 XXXXX (within Australia)
  • +61 2 612 XXXXX (outside Australia)
Where XXXXX is the 5 digit extension number you are after.
Anti-Spam notice: The email addresses from this directory are made available to support the academic and business activities of ANU. These email addresses are not published as an invitation to receive unsolicited commercial messages or 'spam' and we do not consent to receipt of such materials. Any messages that are received which contravenes this policy is strictly prohibited, and is also a breach of the Spam Act 2003. The University reserves the right to recover all costs incurred in the event of breach of this policy.

Updated:  15 June 2016/ Responsible Officer:  Head of Department/ Page Contact:  Physics Webmaster